MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-23
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Product performance engineering reviewed the incident information; however, there was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.The reported patient effects of angina and restenosis, as listed in the instructions for use is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the instructions for use (ifu) states: the absorb gt1 bvs is a temporary scaffold indicated for improving coronary luminal diameter that will eventually resorb and potentially facilitate normalization of vessel function in patients with ischemic heart disease due to de novo native coronary artery lesions.In this case, it is unknown if the reported ifu deviation directly caused or contributed to the reported event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a severely diseased lesion with 95% stenosis distal to the internal mammary artery.The patient came in to the hospital on (b)(6) 2016 with angina.Intravascular ultrasound (ivus) was used throughout the procedure.The vessel was determined to be greater than 2.5 mm.Pre-dilatation was performed with an unknown 2.5mm balloon dilatation catheter at 24 atmospheres (atms).The residual stenosis was reduced to less than 40%.A 2.5x23mm absorb gt1 scaffold was implanted.Post-dilatation was performed with an unknown balloon at 24 atms.The final angiographic residual stenosis was less than 10%.Ivus confirmed that the scaffold were fully apposed to the vessel wall.It is unknown if the patient was compliant in following the dual antiplatelet therapy (dapt) after the procedure.On (b)(6) 2017, the patient returned with angina and restenosis was observed.The restenosis of 70% was treated with a 2.5x33mm metallic stent.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6404603
Report Number2024168-2017-02128
Device Sequence Number759222
Product Code PNY
UDI-Device Identifier08717648212970
UDI-Public(01)08717648212970(17)170511(10)6051261
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2017
Device Catalogue Number1235250-23
Device Lot Number6051261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2017
Initial Report FDA Received Date03/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight82